# SDR AALA202409309544

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 32,389 hours, 13,244 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A FAINT MUSTY ODOR IN FLIGHT DECK DURING DESCENT FOR ABOUT TWO MINUTES AT 5000' APU OFF. ENG. BLEEDS ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
